Einfache Kennzeichen polarer Korrelationen

St. Jolles

Mathematische Zeitschrift (1920)

  • Volume: 8, page 91-95
  • ISSN: 0025-5874; 1432-1823

How to cite


Jolles, St.. "Einfache Kennzeichen polarer Korrelationen." Mathematische Zeitschrift 8 (1920): 91-95. <http://eudml.org/doc/167590>.

author = {Jolles, St.},
journal = {Mathematische Zeitschrift},
pages = {91-95},
title = {Einfache Kennzeichen polarer Korrelationen},
url = {http://eudml.org/doc/167590},
volume = {8},
year = {1920},

AU - Jolles, St.
TI - Einfache Kennzeichen polarer Korrelationen
JO - Mathematische Zeitschrift
PY - 1920
VL - 8
SP - 91
EP - 95
UR - http://eudml.org/doc/167590
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.